Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 64, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 22, 2006, 8:35 PM CDT for Breckinridge County, Hardin County, Kentucky. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2006, 8:35 PM CDT (01:35 UTC)
- Expired
- Sep 22, 2006, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Breckinridge County, KY, Hardin County, KY
The radar
The Louisville radar (KLVX), 40 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 9:30 PM CDT | FLASH FLOOD | Elizabethtown, KY | WATER WAS REPORTED IN HOMES IN ELIZABETHTOWN. IN RADCLIFF...WATER WAS REPORTED IN BUSINESSES AND HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 230137
FFWLMK
KYC027-093-230230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
835 PM CDT FRI SEP 22 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 930 PM CDT (1030 PM EDT)
* AT 930 PM EDT (830 PM CDT)...THUNDERSTORMS WITH VERY HEAVY RAIN
WERE ALONG A LINE FROM 9 MILES NORTH OF ELIZABETHTOWN TO 14 MILES
SOUTHWEST OF HARDINSBURG...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUDSON...RINEYVILLE...CONSTANTINE...STEPHENSBURG...HOWE VALLEY AND
CECILIA.
RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH
THESE STORMS THIS NEW RAIN ON GROUND THAT IS SATURATED FROM HEAVY
RAIN EARLIER TODAY WILL LEAD TO FLOODING PROBLEMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS.
LAT...LON 3782 8663 3784 8621 3779 8614 3782 8602
3784 8600 3785 8582 3762 8581 3760 8650
3763 8653 3760 8654 3760 8661
$$
131 follow-up statement
000
WGUS73 KLMK 230211
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1010 PM EDT FRI SEP 22 2006
KYC027-093-230230-
BRECKINRIDGE KY-HARDIN KY-
910 PM CDT FRI SEP 22 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT (1030 PM
EDT) FOR HARDIN AND SOUTHERN BRECKINRIDGE COUNTIES...
AT 1008 PM EDT (908 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE THUNDERSTORMS LIKELY PRODUCING FLASH
FLOODING. THESE STORMS WERE LOCATED FROM ELIZABETHTOWN TO 7 MILES
SOUTH OF HARDINSBURG...MOVING EAST AT 35 MPH.
ANOTHER ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE FROM THESE
STORMS AS THEY REPEATEDLY MOVE OVER THE SAME LOCATIONS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VERTREES...DYER...CUSTER...VINE GROVE...RINEYVILLE...RADCLIFF AND
BIG SPRING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE MANY WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3782 8663 3784 8621 3779 8614 3782 8602
3784 8600 3785 8582 3762 8581 3760 8650
3763 8653 3760 8654 3760 8661
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 3:30 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Sep 22, 3:30 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION...CORR TO ADD WATCH INFO AND FIX TYPOS NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT FRI SEP 22 2006 .SHORT TERM (TONIGHT AND SATURDAY)... MAIN CONCERNS CENTER AROUND EXCESSIVE RAINFALL AND THREAT OF SEVERE STORMS SATURDAY. UPPER AIR PATTERN CURRENTLY SHOWS AN UNUSUALLY STRONG TROUGH ACROSS THE UPPER MIDWEST. DEEP LOW PRESSURE AT THE SURFACE IS NOW CO-LOCATED WITH UPPER LOW ACROSS NORTHERN IOWA. ANOTHER DISTURBANCE OF CONCERN FOR OUR REGION IS CURRENTLY DIGGING SOUTHWARD ACROSS THE CENTRAL ROCKIES. THIS FEATURE WILL ROTATE THROUGH THE BASE OF THE EXISTING TROUGH AND MOVE ACROSS KANSAS SATURDAY AFTERNOON. AT THE SURFACE...LOW PRESSURE WILL FORM ALONG A SURFACE TROUGH AND MOVE INTO ILLINOIS LATE TOMORROW. STRONG SOUTHWEST FLOW ACROSS THE LOWER OHIO VALLEY WILL ALLOW MODIFIED TROPICAL MOISTURE TO STREAM NORTHWARD. THE NAM FORECASTS AROUND 2 INCHES OF PRECIPITABLE WATER TO REMAIN ALONG THE OHIO RIVER THROUGH SUNDAY MORNING. EARLIER STORMS DUMPED ONE TO TWO INCHES ACROSS CENTRAL KENTUCKY WITH AXIS OF HEAVIEST RAIN EXTENDING FROM BUTLER COUNTY NORTHEASTWARD THROUGH THE SOUTHERN BLUEGRASS REGION. FEEL THE GREATEST THREAT OF HEAVY RAINFALL TONIGHT WILL BE ALONG/NORTH OF THE OHIO RIVER. CURRENTLY...WARM FRONT IS STALLED ALONG WESTERN KENTUCKY/TENNESSEE BORDER. SHOWERS AND EXTENSIVE RAIN COOLED AIR WILL RETARD NORTHWARD PROGRESSION OF THIS FRONT...BUT IT WILL EVENTUALLY MOVE NORTH INTO CENTRAL INDIANA OVERNIGHT. BOTH GFS AND NAM SHOW EXPANDING COVERAGE OF PRECIP LATER THIS EVENING AND OVERNIGHT AS LOW LEVEL JET INCREASES AND A LEAD DISTURBANCE EJECTS AHEAD OF THE LARGER TROUGH ACROSS THE MIDWEST. BOTH MODELS CONCENTRATE PRECIP ALONG/NORTH OF THE OHIO RIVER. ATTENTION NOW WILL TURN TO SEVERE WX CHANCES FOR SATURDAY. THE SEVERE STORMS CENTER HAS PLACED OUR FORECAST AREA IN A SLIGHT RISK. KENTUCKY WILL BE FIRMLY WITHIN WARM SECTOR TOMORROW. HIGH TEMPERATURES WILL DEPEND ON CLOUD COVER AND PRECIP COVERAGE DURING THE DAY...BUT TEMPERATURES WILL LIKELY REACH THE LOWER 80S ACROSS THE SOUTH. WITH A LACK OF UPPER FORCING TOMORROW AFTERNOON ANY STORMS WILL BE OF A MORE SCATTERED NATURE. HOWEVER...STRONG UNI-DIRECTIONAL WIND SHEAR AND MODERATE SURFACED BASED INSTABILITY WILL BRING A THREAT OF WIND DAMAGE. EXPECT BREEZY SOUTH WINDS TOMORROW AS 35 MPH WINDS AT 3000 FEET MIX DOWN DURING THE AFTERNOON. RAIN CHANCES WILL INCREASE TO CATEGORICAL LATE TOMORROW AS A LINE OF STORMS ASSOCIATED WITH AN APPROACHING COLD FRONT APPROACHES SOUTHWESTERN INDIANA. WITH STRENGTHENING MID LEVEL WINDS...SOME OF THESE STORMS MAY PRODUCE DAMAGING WINDS AS WELL. JSD .LONG-TERM (SATURDAY NIGHT THROUGH FRIDAY)... ...POTENTIAL FOR SEVERE WEATHER OUTBREAK SATURDAY NIGHT ALONG WITH MORE HEAVY RAINFALL... SATURDAY NIGHT...CONTINUES TO LOOK LIKE A SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES IS A VERY REAL THREAT NW TO SE ACROSS THE FA. SUNDAY WILL CONTINUE PREV FCST TREND WI RW- ENDING FROM NW TO SE ACROSS THE FA AS THE REMNANTS OF THE COMPLEX AND VIGOROUS STORM SYSTEM IS REPLACED BY A DRY NORTHWESTERLY FLOW THROUGH MIDWEEK. NOT REALLY CANADIAN AIR BUT PACIFIC BEHIND THIS SYSTEM SO TEMPS WILL BE NEAR OR ONLY A LITTLE BELOW SEASONAL NORMALS FOR THIS TIME OF YEAR. DURING THE LATE WEDNESDAY AND THURSDAY TIME FRAME...THE LATEST MODELS TO VARYING DEGREES ARE INDICATING THAT A RATHER STRONG TROUGH WILL DROP SOUTHEAST INTO THE GREAT LAKES REGION AND FORCE A COLD FRONT ACROSS THE REGION. ITS STILL TOO EARLY TO REALLY SETTLE ON JUST HOW MUCH CANADIAN AIR WILL DROP SOUTHWARD WITH THIS SYSTEM. FOR NOW WILL KEEP THE CURRENT FCST TRENDS FOR LATE IN THE WORKWEEK. --21 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH UNTIL 700 AM EDT/600 AM CDT SUNDAY ALONG AND NORTH OF A LINE FROM MORGANTOWN TO CAMPBELLSVILLE TO LEXINGTON. IN...FLASH FLOOD WATCH UNTIL 700 AM EDT SUNDAY. &&
Hazardous weather outlook, Sep 22, 3:30 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORR TO DAYS NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT FRI SEP 22 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-230830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 330 PM CDT FRI SEP 22 2006 /430 PM EDT FRI SEP 22 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR ALL OF SOUTHERN INDIANA AND FOR CENTRAL KENTUCKY NORTH OF THE CUMBERLAND PARKWAY. SHOWERS AND THUNDERSTORMS SHOULD INCREASE IN COVERAGE THIS EVENING AND OVERNIGHT ALONG AND NORTH OF THE OHIO RIVER. AMPLE MOISTURE COMBINED WITH A SLOWLY MOVING WARM FRONT MAY LEAD TO INDIVIDUAL STORMS MOVING REPEATEDLY ACROSS THE SAME AREA. LOCALLY HEAVY RAINFALL MAY LEAD TO RUNOFF PROBLEMS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT SATURDAY AND SATURDAY NIGHT. AS A WARM FRONT MOVES NORTH TOMORROW...SURFACE INSTABILITY WILL INCREASE DURING THE DAY. AS A RESULT...IN ADDITION TO THE CONTINUING THREAT OF HEAVY RAINFALL...STRONG MID LEVEL WINDS WILL BRING A THREAT OF DAMAGING WINDS OR ISOLATED TORNADOES ASSOCIATED WITH ANY SCATTERED CONVECTION THAT DEVELOPS TOMORROW AFTERNOON. THE THREAT OF DAMAGING WINDS WILL INCREASE LATE TOMORROW AHEAD OF A COLD FRONT. LINEAR CONVECTION...IN THE FORM OF A SQUALL LINE OR INDIVIDUAL BOW ECHOS...MAY DEVELOP AND MOVE AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL AND DEADLY LIGHTNING WILL ACCOMPANY THESE STORMS. OUTSIDE OF ANY THUNDERSTORM...SOUTHERLY WINDS COULD GUST UP TO 30 MPH IN SPOTS SATURDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS ANOTHER COLD FRONT AFFECTS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED SATURDAY THROUGH EARLY SUNDAY MORNING ...ESPECIALLY SATURDAY NIGHT. MONITOR THE LATEST FORECASTS ON NOAA ALL-HAZARDS RADIO OR ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. JSD
In the hours before
Special weather statement, Sep 22, 7:17 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 817 PM EDT FRI SEP 22 2006 INZ079-KYZ032-230200- JEFFERSON IN-TRIMBLE KY- INCLUDING THE CITIES OF...MADISON...BEDFORD 817 PM EDT FRI SEP 22 2006 A STRONG THUNDERSTORM ON THE SCOTT...JEFFERSON COUNTY INDIANA LINE WILL PRODUCE VERY HEAVY RAINS AND POSSIBLE SMALL HAIL AS IT MOVES THROUGH JEFFERSON COUNTY INDIANA AND TRIMBLE COUNTY KENTUCKY. RAINFALL AMOUNTS OF HALF AN INCH TO AN INCH ARE POSSIBLE FROM THIS STORM. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER IN ROADWAYS. RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS. CROW
Local storm report, Sep 22, 8:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD TELL CITY 37.95N 86.76W
09/22/2006 PERRY IN LAW ENFORCEMENT
WATER WAS UP TO THE CURBS IN SOME STREETS IN DOWNTOWN
TELL CITY.
&&
MRCLocal storm report, Sep 22, 8:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD HUNTINGBURG 38.30N 86.96W
09/22/2006 DUBOIS IN LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED AND BARRICADED IN HUNTINGBURG
AND ALSO IN FERDINAND.
&&
MRCLocal storm report, Sep 22, 8:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
914 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HEAVY RAIN LEAVENWORTH 38.20N 86.35W
09/22/2006 E0.00 INCH CRAWFORD IN TRAINED SPOTTER
COOPERATIVE OBSERVER HAD 2.68 INCHES OF RAIN SINCE 815 PM
EDT...USING AN UNOFFICIAL ELECTRONIC GAGE.
&&
MRCLocal storm report, Sep 22, 8:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HEAVY RAIN LEAVENWORTH 38.20N 86.35W
09/22/2006 E2.68 INCH CRAWFORD IN TRAINED SPOTTER
COOPERATIVE OBSERVER HAD 2.68 INCHES OF RAIN SINCE 815 PM
EDT...USING AN UNOFFICIAL ELECTRONIC GAGE.
&&
MRCLocal storm report, Sep 22, 8:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG MCQUADY 37.70N 86.52W
09/22/2006 BRECKINRIDGE KY LAW ENFORCEMENT
TREES DOWN IN THE ROUGH RIVER AREA.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:25 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 65 min |
| Sep 22, 7:48 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 27 min |
| Sep 22, 8:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin | 40 min |
| Sep 22, 9:31 PM CDT | Flash Flood Warning | LMK | Hardin | 59 min |
| Sep 22, 9:52 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 23 min |
| Sep 22, 10:14 PM CDT | Flash Flood Warning | LMK | Nelson, Washington | 91 min |
| Sep 22, 10:28 PM CDT | Flash Flood Warning | LMK | Jefferson | 2 hr |
| Sep 22, 11:21 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 24 min |
| Sep 22, 11:25 PM CDT | Flash Flood Warning | LMK | Oldham, Shelby | 3 hr |
| Sep 22, 11:36 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 39 min |
| Sep 22, 11:53 PM CDT | Flash Flood Warning | LMK | Franklin, Scott | 3 hr |
| Sep 23, 12:17 AM CDT | Flash Flood Warning | LMK | Butler | 3 hr |
| Sep 23, 12:47 AM CDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Nicholas, Woodford | 118 min |
| Sep 23, 1:03 AM CDT | Flash Flood Warning | LMK | Anderson | 117 min |
| Sep 23, 1:25 AM CDT | Flash Flood Warning | LMK | Edmonson | 2 hr |
| Sep 23, 2:30 AM CDT | Severe Thunderstorm Warning | LMK | Adair | 30 min |
| Sep 23, 2:40 AM CDT | Severe Thunderstorm Warning | LMK | Russell | 35 min |
| Sep 23, 2:46 AM CDT | Flash Flood Warning | LMK | Warren | 119 min |
| Sep 23, 2:55 AM CDT | Flash Flood Warning | LMK | Logan | 2 hr |
| Sep 23, 3:01 AM CDT | Flash Flood Warning | LMK | Madison | 119 min |
| Sep 23, 7:04 AM CDT | Flash Flood Warning | LMK | Logan | 3 hr |
| Sep 23, 11:35 AM CDT | Severe Thunderstorm Warning | LMK | Hancock | 40 min |
| Sep 23, 11:55 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Meade, Ohio | 50 min |
| Sep 23, 12:07 PM CDT | Flash Flood Warning | LMK | Jefferson | 5 hr |
| Sep 23, 12:44 PM CDT | Flash Flood Warning | LMK | Oldham, Shelby | 5 hr |
| Sep 23, 1:12 PM CDT | Flash Flood Warning | LMK | Bullitt, Hardin | 4 hr |
| Sep 23, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 48 min |
| Sep 23, 1:25 PM CDT | Flash Flood Warning | LMK | Grayson, Ohio | 4 hr |
| Sep 23, 1:26 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 19 min |
| Sep 23, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 35 min |
| Sep 23, 1:50 PM CDT | Flash Flood Warning | LMK | Butler, Logan | 4 hr |
| Sep 23, 2:14 PM CDT | Flash Flood Warning | LMK | Edmonson | 3 hr |
| Sep 23, 3:02 PM CDT | Flash Flood Warning | LMK | Green, Taylor | 3 hr |
| Sep 23, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 24 min |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.